# SDR WX0A2022012873941

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 40,353 hours, 27,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 DOOR: EMERGENCY EXIT LIGHT COVER MISSING / INSTALLED NEW COVER REF. AMM 33-51-18 PB401"
